# SDR SWAA2012072706242

- Difficulty date: July 10, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 34,412 hours, 19,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT INOP AT ROW 8.  REMOVED AND REPLACED EEPLS PER AMM.
